A Complication as a Toxic Retinopathy in a Case After Scleral-Fixed Intraocular Lens Implantation

Ciftci
2013 Journal of Medical Cases  
To report a complication similar a toxic retinopathy. The eye is aphakia due to trauma. The patient is a 70-year-old man. The anesthesia was applied as topically, with subtenon enjection. Two percent sodium hyaluronate (Protectalon 2%) was used as viscoelastic and for endophthalmitis prophylaxis sefuroksim aksetil 1 mg/ 0.1 cc was given at the end of operation. The patient complained blindness. Central retinal artery obstruction, central retinal vein occlusion, peripapiller and macular
more » ... nd macular hemorrhage and optic atrophy were observed in fundus examination. After 6 months, corneal haze, especially at the upper side, occurred. It is clear that, this complication is a toxic retinopathy and a result of sequence of events. After all, a case which has resulted to such a complication due a surgery has never been reported previously.
doi:10.4021/jmc971w fatcat:s5ahyujfuzfupbsc6u7itdacpy